SciELO - Scientific Electronic Library Online

 
vol.47 número1Special metrics in G2 geometryTaut submanifolds índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Bookmark


Revista de la Unión Matemática Argentina

versión On-line ISSN 1669-9637

Resumen

CONSOLE, Sergio. Dolbeault cohomology and deformations of nilmanifolds. Rev. Unión Mat. Argent. [online]. 2006, vol.47, n.1, pp. 51-60. ISSN 1669-9637.

In these notes I review some classes of invariant complex structures on nilmanifolds for which the Dolbeault cohomology can be computed by means of invariant forms, in the spirit of Nomizu's theorem for de Rham cohomology. Moreover, deformations of complex structures are discussed. Small deformations remain in some cases invariant, so that, by Kodaira-Spencer theory, Dolbeault cohomology can be still computed using invariant forms.

        · texto en Inglés     · pdf en Inglés